ResearcherID Thomson Reuters  

Burachik, Regina S
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-9859-2008
Other Names: R.S.Burachik; Regina Burachik; Regina Sandra Burachik
URL: http://www.researcherid.com/rid/A-9859-2008
Subject: Mathematics; Operations Research & Management Science
Keywords: set-valued analysis; abstract convexity; convex analysis; nonsmooth optimization; variational inequalities; maximal monotone operators; numerical methods for variational inequalities
ORCID: http://orcid.org/0000-0003-1332-6213
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Description:
My URLs: http://people.unisa.edu.au/Regina.Burachik
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Special issue on {\textquotedblleft}Non-linear continuous optimization{\textquotedblright}
 Author(s): Regina S. Burachik; C. Yal{\c{c}}{\i}n Kaya; Mustafa {\c{C}}. P{\i}nar
 Source: {EURO} Journal on Computational Optimization Volume: 4 Issue: 1 Pages: 1--2 Published: 2016
 DOI: 10.1007/s13675-016-0064-0
added
20-Feb-16
2.  Title: "Backward Differential Flow" May Not Converge to a Global Minimizer of Polynomials
 Author(s): Arikan, Orhan; Burachik, Regina S.; Kaya, C. Yalcin
 Source: Journal of Optimization Theory and Applications Volume: 167 Issue: 1 Pages: 401-408 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s10957-015-0727-7
added
21-Feb-16
3.  Title: An Additive Subfamily of Enlargements of a Maximally Monotone Operator
 Author(s): Burachik, Regina S.; Enrique Martinez-Legaz, Juan; Rezaie, Mahboubeh; et al.
 Source: Set-Valued and Variational Analysis Volume: 23 Issue: 4 Pages: 643-665 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s11228-015-0340-9
added
21-Feb-16
4.  Title: An Additive Subfamily of Enlargements of a Maximally Monotone Operator
 Author(s): Regina S. Burachik; Juan Enrique Mart{\'{\i}}nez-Legaz; Mahboubeh Rezaie; et al.
 Source: Set-Valued Var. Anal Volume: 23 Issue: 4 Pages: 643--665 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s11228-015-0340-9
added
20-Feb-16
5.  Title: Erratum to: An Additive Subfamily of Enlargements of a Maximally Monotone Operator
 Author(s): Regina S. Burachik; Juan Enrique Mart{\'{\i}}nez-Legaz; Mahboubeh Rezaie; et al.
 Source: Set-Valued Var. Anal Volume: 23 Issue: 4 Pages: 667--668 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s11228-015-0344-5
added
20-Feb-16
6.  Title: {\textquotedblleft}Backward Differential Flow{\textquotedblright} May Not Converge to a Global Minimizer of Polynomials
 Author(s): Orhan Ar{\i}kan; Regina S. Burachik; C. Yal{\c{c}}{\i}n Kaya
 Source: J Optim Theory Appl Volume: 167 Issue: 1 Pages: 401--408 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s10957-015-0727-7
added
20-Feb-16
7.  Title: A DUALITY APPROACH FOR SOLVING CONTROL-CONSTRAINED LINEAR-QUADRATIC OPTIMAL CONTROL PROBLEMS
 Author(s): Burachik, R. S.; Kaya, C. Y.; Majeed, S. N.
 Source: Siam Journal on Control and Optimization Volume: 52 Issue: 3 Pages: 1423-1456 Published: 2014
 Times Cited: 3
 DOI: 10.1137/130910221
added
01-Dec-14
8.  Title: A New Scalarization Technique to Approximate Pareto Fronts of Problems with Disconnected Feasible Sets
 Author(s): Burachik, R. S.; Kaya, C. Y.; Rizvi, M. M.
 Source: Journal of Optimization Theory and Applications Volume: 162 Issue: 2 Pages: 428-446 Published: AUG 2014
 Times Cited: 10
 DOI: 10.1007/s10957-013-0346-0
added
01-Dec-14
9.  Title: CONDITIONS FOR ZERO DUALITY GAP IN CONVEX PROGRAMMING
 Author(s): Borwein, Jonathan M.; Burachik, Regina S.; Yao, Liangjin
 Source: Journal of Nonlinear and Convex Analysis Volume: 15 Issue: 1 Pages: 167-190 Published: 2014
 Times Cited: 3
added
01-Dec-14
10.  Title: Interior Epigraph Directions method for nonsmooth and nonconvex optimization via generalized augmented Lagrangian duality
 Author(s): Burachik, Regina S.; Freire, Wilhelm P.; Kaya, C. Yalcin
 Source: Journal of Global Optimization Volume: 60 Issue: 3 Pages: 501-529 Published: NOV 2014
 Times Cited: 0
 DOI: 10.1007/s10898-013-0108-4
added
01-Dec-14
publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: